Will working out while taking Vyvanse (lisdexamfetamine) speed up my heart rate too much?

Vyvanse (lisdexamfetamine) Depends on dose, how long u have been on it, the type and duration of the workout, and your general health status. Review with your doctor.
Probably not. The body's system that regulates many such automatic responses works on a feedback mechanism, so equilibrium of these functions is achieved after initiating medication. If you monitor heart rate closely, for example on a treadmill or elliptical, you will likely find very little difference in pre & post-medication rates. As usual, check with your doctor for any perceived symptoms.

Related Questions

Is it normal that I blacked out a few times today on Vyvanse (lisdexamfetamine)? First time on it heart rate was 157

Please inform parent. Your age & especially your condition prevents the doctors on this network from giving minors medical advice without parental permission. It's NEVER normal to "black out" once let alone 3x. Please inform your parents. They shall make the decision as to what should be done. If they have questions they'd like to pose to me then, they may write me on your behalf at: www.healthtap.com/drsaghafi. Read more...

How many days after starting Vyvanse (lisdexamfetamine) should I get my blood pressure and heart rate checked? I only take it when needed. Should I be on it when check?

6 and 12 hours. This drug is metabolized into Dextroamphetamine which has a half life of 12 hours. If you're taking single, sporadic doses, you should take your BP and hr at 6 and 12 hours after the first dose and anytime the dose is increased. If you take it on a regular basis, you'll see peak effects about 3-5 days after beginning it and should check your vital signs then. Read more...

My partners afraid of the long term effects of his Vyvanse (lisdexamfetamine) prescription because the increased heart rate effect. Will he damage his heart as a result?

What was it & is it? If he knew heart rate prior and is checking now, then can see how big of an effect in his specific case. If was 60-80 and now 80-90, not likely a big problem--if now 110-120 and no slower periods found throughout the day, then may not be best med for him. The heart is designed to pump non-stop for up to 100 years, but discuss concerns w/prescriber. Read more...
Vyvanse (lisdexamfetamine) Vyvanse (lisdexamfetamine) is a stimulant and can cause an increase in heart rate and blood pressure. The prescribing physician will monitor blood pressure and heart rate and may prescribe a medication ( beta blocker) to reduce heart rate and blood pressure. Read more...
Stop Vyvanse (lisdexamfetamine) If he is having a racing heart rate on Vyvanse, (lisdexamfetamine) he should stop it and ask prescriber for an alternative. Read more...

My daughter is eight and has been on vyvanse 20 for 6 months. The last two visits her heart rate was 124bpm. Is this high? Could it be the medication?

Could be Vyvanse. That is mildly elevated for an 8 year old. It could be the Vyvanse but many other things can cause high heart rate too. Anxiety, activity, dehydration. Have you taken her resting pulse at home? Pulse without Vyvanse? Is she resting when her pulse has been taken in the office or playing? The best way to monitor is to periodically check pulse and see a trend with and without the Vyvanse. . Read more...